CureZone   Log On   Join
IUD removed...When do side effects go away?
 

Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
JessRN2B Views: 76,981
Published: 14 years ago
 

IUD removed...When do side effects go away?


I had my IUD removed on 10/15. I had mirena inserted after the birth of my second child on Jan. 2007. My life has been hell since. I weigh more than I did the day I delivered my son. I am tired all the time, I have horrible mood swings and depression, My fingers and ankles stay swollen and i stay bloated. The day after I had mirena removed, I felt so much better. The swelling in my fingers was going down and I didn't feel that hazy , exhausted feeling. Now, I feel like I am having rebound side effects all over again. Has anyone else experienced this and if so, when will it go away and is there anything I can do to help get my hormones balanced out?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.906 sec, (1)